| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Unspecified Eye / Vision Problem (4471)
| Date of Event |
10/01/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (lal, sn (b)(6), +18.5d) was explanted from the left eye.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Additional Manufacturer Narrative
Updating section b5 based on new information received after the submission of the initial mdr.Fragments of the explanted lal were returned to rxsight; there was no additional analysis that can be performed due to the state of the returned lal fragments.Section h6 codes were updated accordingly.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported that a patient was implanted with the light adjustable lens (lal, sn (b)(6), +18.5d) on (b)(6)2023.The patient successfully completed all light treatments; however, the patient had difficulty adjusting to the chosen refractive target.An acrylic piggyback iol was subsequently implanted, but it resulted in the patient having complaints of visual disturbances.On (b)(6)2024, the piggyback iol and the lal was removed from the patient's eye and another lal was implanted as a replacement.